# SDR V2JA201201060008

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N183SL
- Make and model: Piagio P180
- Aircraft serial: 1171
- Aircraft time: 3,443 hours, 2,650 cycles
- Engine: Pwa PT6A66
- Engine time: 653 hours, 519 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Compressor
- Part number: 3039939
- Condition: Leaking
- Location: Engine
- Part time: 653 hours, 519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: G, A

## Discrepancy

AFTER ROTATION, NOTICED SMOKE IN COCKPIT.  PASSENGERS ALSO REPORTED SMOKE IN CABIN.  QRH WAS QUERRIED AND PERFORMED. OXYGEN MASKS WERE DEPLOYED FOR PASSENGERS, AND CREW DONNED MASKS.  COOLING FAN SWITCH WAS MOVED TO OFF.  EMERGENCY DECLARED AND A RETURN WAS MADE. UNEVENTFUL LANDING AND TAXI. FOUND INLET COMPRESSOR LEAKING
